# SDR UALA2011051102339

- Difficulty date: May 11, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 69,360 hours, 21,351 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Attach Bolt
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L-1 DOOR LOWER CONTROL ARM DOOR ATTACH BOLTS LOOSE.  SECURED MAIN CABIN L-1 DOOR LOWER CONTROL ARM DOOR ATTACH BOLTS PER SRM AND OPS CHECK GOOD.
